Alert archive / New York / Coastal Flood Statements in 2007
Coastal Flood Statement 2, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Aug 21, 2007, 5:30 PM EDT for Kings County, Suffolk County, New York. It took effect at Aug 22, 2007, 6:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2007, 5:30 PM EDT (21:30 UTC)
- In effect from
- Aug 22, 2007, 6:00 AM EDT
- Expired
- Aug 22, 2007, 6:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS New York, NY
Counties Kings County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 39 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KOKX 212130 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 530 PM EDT TUE AUG 21 2007 NYZ075>077-080-081-220530- /O.NEW.KOKX.CF.S.0002.070822T1000Z-070822T2200Z/ KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 530 PM EDT TUE AUG 21 2007 A HIGH RISK OF RIP CURRENTS EXISTS FOR THE LONG ISLAND AND NEW YORK CITY OCEAN BEACHES FOR WEDNESDAY. THE LARGE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH OVER NEW ENGLAND AND A NEARLY STATIONARY FRONT OVER THE MID ATLANTIC REGION WILL CONTINUE TO GENERATE A BRISK EASTERLY FLOW THROUGH THURSDAY. EAST WINDS 15 TO 25 MPH IN COMBINATION WITH SEAS THAT HAVE BUILT UP TO 9 FEET AT THE BUOYS SOUTH OF LONG ISLAND HAVE ALREADY PRODUCED DANGEROUS RIP CURRENTS TODAY...AND WILL DO SO AGAIN ON WEDNESDAY. A HIGH RISK OF RIP CURRENTS MEANS THAT DANGEROUS AND POTENTIALLY LIFE THREATENING CONDITIONS EXIST FOR ANYONE WHO ENTERS THE SURF. HEED THE ADVICE OF LOCAL LIFEGUARDS...AND PAY ATTENTION TO POSTED FLAGS AND SIGNS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. $$ GOODMAN
2 follow-up statements
000 WHUS41 KOKX 212135 AAA CFWOKX COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE UPTON NY 535 PM EDT TUE AUG 21 2007 NYZ075>077-080-081-221000- /O.CON.KOKX.CF.S.0002.070822T1000Z-070822T2200Z/ KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 535 PM EDT TUE AUG 21 2007 A HIGH RISK OF RIP CURRENTS EXISTS FOR THE LONG ISLAND AND NEW YORK CITY OCEAN BEACHES FOR WEDNESDAY. THE LARGE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH OVER NEW ENGLAND AND A NEARLY STATIONARY FRONT OVER THE MID ATLANTIC REGION WILL CONTINUE TO GENERATE A BRISK EASTERLY FLOW THROUGH THURSDAY. EAST WINDS 15 TO 25 MPH IN COMBINATION WITH SEAS THAT HAVE BUILT UP TO 9 FEET AT THE BUOYS SOUTH OF LONG ISLAND HAVE ALREADY PRODUCED DANGEROUS RIP CURRENTS TODAY...AND WILL DO SO AGAIN ON WEDNESDAY. A HIGH RISK OF RIP CURRENTS MEANS THAT DANGEROUS AND POTENTIALLY LIFE THREATENING CONDITIONS EXIST FOR ANYONE WHO ENTERS THE SURF. HEED THE ADVICE OF LOCAL LIFEGUARDS...AND PAY ATTENTION TO POSTED FLAGS AND SIGNS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. $$ GOODMAN
000 WHUS41 KOKX 220940 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 540 AM EDT WED AUG 22 2007 NYZ075>077-080-081-222200- /O.CON.KOKX.CF.S.0002.070822T1000Z-070822T2200Z/ KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 540 AM EDT WED AUG 22 2007 A HIGH RISK OF RIP CURRENTS EXISTS FOR THE LONG ISLAND AND NEW YORK CITY OCEAN BEACHES FOR TODAY. THE LARGE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH OVER NEW ENGLAND AND A STATIONARY FRONT OVER THE MID ATLANTIC REGION WILL CONTINUE TO GENERATE A BRISK EASTERLY FLOW THROUGH THURSDAY. EAST WINDS OF 15 TO 20 MPH IN COMBINATION WITH SEAS UP TO 7 FEET AT THE BUOYS SOUTH OF LONG ISLAND WILL AGAIN PRODUCE DANGEROUS RIP CURRENTS TODAY. SURF HEIGHT IS FORECAST TO BE 3 TO 5 FEET. A HIGH RISK OF RIP CURRENTS MEANS THAT DANGEROUS AND POTENTIALLY LIFE THREATENING CONDITIONS EXIST FOR ANYONE WHO ENTERS THE SURF. HEED THE ADVICE OF LOCAL LIFEGUARDS...AND PAY ATTENTION TO POSTED FLAGS AND SIGNS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Aug 21, 5:22 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 21, 5:22 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
522 PM EDT TUE AUG 21 2007
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO RIDGE DOWN FROM THE CANADIAN
MARITIME THROUGH FRIDAY MORNING...AS A STATIONARY FRONT REMAINS
TO OUR SOUTH WITH WAVES OF LOW PRESSURE RIDING EAST ALONG IT. THE
HIGH WILL RETREAT TO THE NORTHEAST AS A WARM FRONT LIFTS THROUGH
THE TRI-STATE FRIDAY AFTERNOON. A WESTWARD EXTENSION OF THE
BERMUDA HIGH WILL RIDGE IN FRIDAY NIGHT THROUGH SATURDAY
NIGHT...AS A COMPLEX LOW PRESSURE SYSTEM REMAINS STALLED OUT OVER
THE SAINT LAWRENCE RIVER VALLEY. THIS SYSTEM MOVES EAST AS A COLD
FRONT ON SUNDAY...SLOWLY CROSSING THE TRI-STATE SUNDAY AND SUNDAY
EVENING. HIGH PRESSURE BUILDS IN FROM THE GREAT LAKES FROM LATE
SUNDAY NIGHT THROUGH TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WILL GET ANOTHER BATCH OF WARM ADVECTION RAIN LATER THIS
EVENING/OVERNIGHT AS THE NEXT WAVE MOVES EASTWARD ALONG THE
STATIONARY FRONT FROM THE OHIO VALLEY. THERE WILL BE A SHARP SW/NE
QPF GRADIENT AGAIN...AS THE NORTHERN EDGE OF THE 850 WARM FRONT
OVER SW PORTION OF THE CWA SPELLS THE NORTHERN EXTENT OF
FRONTOGENETIC SUPPORT FOR THE PRECIP AND OF THE MOST SIGNIFICANT
WARM ADVECTION...AS HAS BEEN THE TREND SINCE YESTERDAY...THE BULK
OF THE PRECIPITATION WILL PASS TO THE SOUTH OF THE REGION. STILL
THERE IS ENOUGH AVAILABLE MOISTURE AND FORCING TO WARRANT
CATEGORICAL TO LIKELY POPS SW TO CHANCE POPS FAR NE...WITH CHANCE
POPS IN BETWEEN. PATCHY FOG ALREADY EVIDENT IN OBS SO HAVE
INCLUDED IN FORECAST FOR TONIGHT. AS 850 FRONT SAGS SOUTH
OVERNIGHT...SO DOES FORCING...AND HENCE A REDUCTION IN THE
VERTICAL EXTENT OF THE MOIST LAYER...CREATING AN ENVIRONMENT MORE
CONDUCIVE TO DRIZZLE THAN ANY OTHER FORM OF PRECIPITATION...SO
INTRODUCE DRIZZLE EVERYWHERE THERE ARE CHANCE POPS AFTER MIDNIGHT.
DO NOT EXPECT GENERALLY MUCH MORE THAN ANOTHER 0.25-0.5 INCHES
OVER THE FAR NW LESS THAN A .10 AN INCH OVER THE NE 1/4 OF THE CWA
AND 0.1-0.25 INCHES ELSEWHERE.
AS FOR TEMPERATURES...FOR NOW TOOK A BLEND OF THE COOLEST GUIDANCE
NUMBERS (GENERALLY MAV/MET) AND SUBTRACTED A COUPLE OF DEGREES AS
THE BLENDED VALUE IS NOT MORE THAN A DEGREE OR SO BELOW MOST
CURRENT TEMPERATURES. FORTUNATELY LOW CLOUDS WILL LIMIT EXTENT OF
TEMPERATURE FALL OVERNIGHT TO NO MORE THAN 3-5 DEGREES FROM
TEMPERATURES THIS AFTERNOON.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
NAM HISTORICALLY HAS PREFORMED BETTER THAN THE GFS IN DAMMING
SITUATIONS...SUCH AS THE ONE WE ARE IN REGARDLESS OF HOW UNUSUAL
IT IS FOR THE TIME OF YEAR. ALSO NOTING THAT THE NAM HAS HAD A
GRASP ON TODAYS WEATHER SINCE FRIDAY...WHILE THE GFS DID NOT
BEGIN TO GET A CLUE UNTIL SUNDAY AFTERNOON...STRONGLY FAVOR THE
NAM IN THE SHORT TERM.
BASICALLY EXPECT THE DAMMING HIGH TO MAINTAIN ITSELF OVER THE
REGION INTO FRIDAY MORNING...RESULTING IN A PROLONGED PERIOD OF LOW
LEVEL EASTERLY/ONSHORE FLOW...KEEPING LOW MOISTURE IN PLACE. AS A
RESULT HAVE FORECAST LIGHT RAIN OR DRIZZLE...THEN JUST DRIZZLE
THROUGH THURSDAY MORNING. BY THEN THERE IS ENOUGH EVIDENCE OF
DRYING IN THE LOWEST LEVELS IN NAM SOUNDINGS (SOMETHING TYPICAL
AFTER 2-3 DAYS OF DAMMING WHERE ONSHORE FLOW IS THE ONLY SOURCE OF
MOISTURE).
THE RESULTANT CLOUD COVER AND PRECIPITATION (HOWEVER LIGHT) WILL
KEEP TEMPERATURES WELL BELOW NORMAL...ESPECIALLY TOMORROW WHERE
ONLY EXPECT HIGHS AT MOST 1-2 DEGREES WARMER THAN TODAY OR ABOUT
20 DEGREES BELOW NORMAL. CEILINGS FOR THURSDAY SHOULD RAISE ENOUGH AND
LOW CLOUD DECK THEN ENOUGH TO ALLOW ENOUGH SOLAR INSOLATION IN TO
ALLOW TEMPERATURES TO RECOVER INTO THE LOWER-MID 70S (AROUND 70
IMMEDIATE COAST)...BUT STILL ABOUT 10 DEGREES BELOW NORMAL. ON
FRIDAY...WARM FRONTAL PASSAGE DURING THE AFTERNOON SHOULD SCOUR OUT
THE CLOUDS AND ALLOW THE AUGUST SUN TO WARM THINGS UP TO FROM THE
MID 80S TO AROUND 90 (AROUND 80 NEAR THE IMMEDIATE COAST) (OR 4-8
DEGREES ABOVE NORMAL). CLOUD COVER WILL KEEP NIGHT TIME LOWS FROM
FALLING MORE THAN 3-5 DEGREES BELOW DAY TIME HIGHS DURING THE
SHORT TERM.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FOLLOWED A BLEND OF 00Z/12Z GFS ENSEMBLE MEAN. OPERATIONAL GFS AND
TO A LESSER EXTENT OPERATIONAL ECMWF ARE RUNNING FASTER THAN THIS
SOLUTION IN MOVING SYSTEMS FROM EAST TO WEST...HOWEVER ECMWF IS
TRENDING TOWARDS THE GFS ENSEMBLE MEAN TIMING. THE REGION WILL BE
IN THE WARM SECTOR FROM FRIDAY NIGHT INTO SUNDAY WITH THE BERMUDA
HIGH PUMPING WARM AND HUMID AIR INTO THE REGION. THIS WARRANTS
CHANCE TO SLIGHT CHANCE POPS OF SHOWERS AND THUNDERSTORMS THROUGH
THE PERIOD...HIGHER ON SAT/SAT NIGHT WITH APPROACH OF LEE-
TROUGH. AND THEN SOLID CHANCE POPS ON SUNDAY/SUNDAY EVENING WITH
THE COLD FRONT. BEHIND THE FRONT THINGS SHOULD BE DRY LATE SUNDAY
NIGHT THROUGH TUESDAY WITH HIGH PRESSURE BUILDING IN.
FOR TEMPERATURES GENERALLY FOLLOWED A MEX/MEX ENSEMBLE MEAN
BLEND...BUT DID RAISE TEMPERATURES A COUPLE OF DEGREES SAT/SUN TO
REFLECT THAT FORECAST 850 TEMPERATURE (20-22C SAT AND 16-18C
SUNDAY SUPPORT SLIGHTLY HIGHER HIGHS THAN BLEND REFLECTS).
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
GENERALLY A LIGHT TO MODERATE OVERRUNNING RAIN AFFECTING ALL
TERMINALS THIS AFTERNOON IN RESPONSE TO A WAVE OF LOW PRESSURE
SLOWLY MOVING EAST THROUGH THE MID-ATLANTIC. THE STEADIEST RAINS
WITH LOCALLY IFR VSBY/CIGS WILL TRACK W TO E ACROSS TERMINALS BETWEEN
20Z AND 23Z. THEN WITH CONTINUED ONSHORE FLOW AND WEAK LIFT AHEAD
OF WARM FRONT...WOULD EXPECT DRIZZLE TO CONTINUE THROUGH TAF PERIOD
WITH LOW END MVFR AND LOCALLY IFR CIGS. LOW-LEVEL NE FLOW IN WAKE
OF DEPARTING LOW SHOULD ALLOW FOR ENOUGH DRYING FOR GENERALLY VFR
CIGS TO DEVELOP OVERNIGHT INTO WED MORNING.
EAST WINDS OF 10 TO 15 KT...STRONGEST ALONG IMMEDIATE COAST WITH
MINIMAL GUSTS...WILL GRADUALLY VEER LATE THIS EVENING TO THE NE
AND WEAKEN TO 6 TO 10 KT.
OUTLOOK BEYOND 18Z WEDNESDAY THROUGH SATURDAY...MVFR CIGS AND
DRIZZLE CONTINUES THROUGH WED NIGHT AHEAD OF WARM FRONT. WARM
FRONT MOVES NORTH THURSDAY...THEN BERMUDA HIGH PRESSURE BUILDS IN
FOR THURSDAY AND FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS
THURSDAY AND FRIDAY MAY RESULT IN SCATTERED MVFR CONDITIONS. A
COLD FRONT APPROACHES LATE SAT NIGHT.
&&
.MARINE...
HE PRESSURE GRADIENT BETWEEN A STRONG HIGH OVER NEW ENGLAND AND A
QUASI-STATIONARY FRONT EXTENDING FROM WESTERN PA TO THE MID ATLANTIC
COAST CONTINUES TO GENERATE A PERSISTENT E FLOW...WITH SCA
CONDITIONS ON THE OCEAN VIA GUSTS UP TO 25 KT (IN GOOD AGREEMENT
WITH 12Z NAM) AND SEAS 6-9 FT (ABOUT 1 FT OVER WAVEWATCH).
THESE CONDITIONS WILL ABATE ONLY A TOUCH TONIGHT...WITH GUSTS TO 20
KT AND SEAS 5-8 FT ON THE OCEAN LATE TONIGHT THROUGH WED NIGHT...
THEN GRADUAL DECREASE TO BELOW SCA ON THU AS THE HIGH MOVES EAST AND
THE PRESSURE GRADIENT WEAKENS. AFTER THAT...A PERSISTENT S FLOW WILL
DEVELOP BETWEEN THE DEPARTING HIGH AND A SLOWLY APPROACHING COLD
FRONT. WAVEWATCH SEAS DURING THIS TIME FRAME WERE RUNNING HIGH IN S
FLOW AS USUAL...AND WERE CUT BY AT LEAST 25 PERCENT AND CAPPED AT
4 FT.
THE LARGE WIND-GENERATED WAVES ARE ALREADY PRODUCING STRONG RIP
CURRENTS AT THE OCEAN BEACHES AND WILL LIKELY DO SO AGAIN ON
WED...WITH PERSISTENT E FLOW 15-20 KT AND OFFSHORE BUOY WAVES OF 7-8
FT WITH 8-SEC PERIODS EXPECTED TO GENERATE SURF HEIGHTS OF UP TO 6
FT ON WED. WILL HIGHLIGHT THIS IN A COASTAL FLOOD STATEMENT AND
THE HWO.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE CURRENTLY RUNNING 0.5-1.0 FT ON NY HARBOR AND
WESTERN LI SOUND AND 1-1.5 FT IN THE SOUTH SHORE BACK BAYS OF
WESTERN LONG ISLAND. THESE MAY INCREASE TO 1.0-1.5 FT AND 1.5-2.0 FT
RESPECTIVELY...BUT IN COMBINATION WITH ASTRONOMICAL TIDES SHOULD
STILL REMAIN BELOW MINOR COASTAL FLOODING THRESHOLDS. WILL CONTINUE
TO CLOSELY MONITOR DURING THIS PERSISTENT E FLOW EVENT.
&&
.HYDROLOGY...
UP TO AN INCH AN HALF OF RAIN HAS FALLEN OVER THE PAST 24 HOURS
OVER NE NJ...WHILE LESS THAN A QUARTER OF AN INCH HAS FALLEN OVER
SE CT ZONES. BECAUSE THIS PRECIPITATION HAS BEEN SPREAD OUT OVER A
LONG PERIOD OF TIME (12-24 HOURS) THERE HAVE ONLY BEEN AT WORST
MINOR FLOODING IN KNOWN POOR DRAINAGE AREAS MAINLY ACROSS URBAN
PORTIONS OF NE NJ AND NYC. WITH ONLY AN ADDITIONAL 0.25-0.5 INCHES
EXPECTED OVER NE NJ/NYC EXPECT LITTLE ADDITIONAL IMPACT ON THE
REGION FROM TONIGHT/TOMORROW MORNINGS RAINFALL. AS A
RESULT...WHILE AREA STREAM/RIVERS OVER NJ WILL SEE RISING RIVER
LEVELS THROUGH MID WEEK...THEY SHOULD NOT APPROACH FLOOD
STAGE...AND WITH NO OTHER SIGNIFICANT PRECIPITATION EXPECTED UNTIL
SUNDAY AT THE EARLIEST (WITH THE COLD FRONT)...WOULD ANTICIPATE
RIVER/STREAM LEVELS TO BEGIN TO SLOWLY FALL OVER THE WEEKEND.
&&
.CLIMATE...
CLIMATE STATIONS RAN 17-23 DEGREES BELOW NORMAL TODAY (ONLY BDR WAS
LESS THAN 20 BELOW NORMAL). IT APPEARS THAT ANOTHER RUN ON 20
DEGREES BELOW NORMAL WILL BE MADE TOMORROW.
MINIMUM MAXIMUMS FOR 8/22 (NOTE THIS IS NOT AN OFFICIAL CLIMATE
STATISTIC SO NO RER MESSAGES WILL BE SENT IF THESE NUMBERS ARE TIED/BROKEN)
CENTRAL PARK..68 - 1965
JFK...........69 - 1982
LGA...........71 - 1977
NEWARK........72 - 1994
ISLIP.........70 - 1994
BDR...........69 - 1982
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 12 PM EDT THURSDAY FOR ANZ350-353-
355.
&&
PUBLIC...MALOIT
AVIATION...NV
MARINE AND COASTAL FLOODING...BG
HYDROLOGY AND CLIMATE...MALOITHazardous weather outlook, Aug 21, 5:13 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 513 PM EDT TUE AUG 21 2007 CTZ005>012-NJZ002>006-011-NYZ067>074-078-079-222115- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- 513 PM EDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ075>077-080-081-222115- KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 513 PM EDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH RIP CURRENT RISK EXISTS FOR THE OCEAN BEACHES ON WEDNESDAY...WITH STRONG RIP CURRENTS AND SURF HEIGHTS OF 5-6 FT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ330-335-338-340-345-350-353-355-222115- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 513 PM EDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Coastal Flood Statements in New York, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.